MathSciNet Relay Station
MathSciNet bibliographic data
MR1778580 60K25 (60F17 90B22)
Puhalskii, A. A.; Reiman, M. I. The multiclass $GI/PH/N$ queue in the Halfin-Whitt regime. Adv. in Appl. Probab. 32 (2000), no. 2, 564–595.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement